# SDR MALA020678

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Engine: Ge CT79B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CT79B
- Part serial: OFFGEE785692
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT #3142, AT APPROXIMATELY 400' DURING THE AFTER TAKEOFF FLOW THE LH ENGINE TORQUE WENT TO 20%, AND A MASTER WARNING LIGHT ILLUMINATED.  ALMOST SIMULTANIOUSLY THE LH ENGINE OVERTEMP LIGHT WENT ON TEMP WAS AT 1000-1007 DEGREES C.  CLEAR, NO ICE. AIR RETURN TO PIR.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE AND PGB ASSEMBLY PN CT7-9B SN/OFF GE-E-785692, SN/ON GE-E-785370 PER JC 7100-301. LH AND WORK PACKAGE FROM PLANNING ISSUED 12/6/02. REFERENCE WO # 337791. ALL LEAK AND OPS CHECKS GOOD.
